# SDR CA960524017

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Start/Gen
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR HAD A PREMATURE BEARING FAILURE.
